MAUDE Adverse Event Report: ARTHREX, INC. LO-PRO SCRW,TI,3.0MMX 26MMCORT, STRL; BONE FIXATION PLATE

ARTHREX, INC. LO-PRO SCRW,TI,3.0MMX 26MMCORT, STRL; BONE FIXATION PLATE
Model Number LO-PRO SCRW,TI,3.0MMX 26MMCORT, STRL
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 05/28/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
It was reported that during an osteotomy, the screwhead broke.The broken piece was left inside the patient.Per complaint reporter there was no harm for patient, operator or third party.The surgery was finished successfully with a new device with the same part number.It was not necessary to switch the surgical technique or do a second surgery.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6 the complaint allegation was confirmed.One unpackaged ar-8933-26s batch 15288643 was received for evaluation, but only the screw head was received.Visual inspection revealed that the screw's head had detached from its body.Damage to the hex and signs of cross-threaded were also observed.Functional testing cannot be performed as the device was received broken/damaged.The received screw head was visually evaluated and measured according to drawing c0960 at revision 15; the received screw head matches the color specified on the drawing.After the measurement, some dimensions are out of specifications, most likely due to the damage to the head.The most likely cause of the reported failure is user error, including improper bone preparation and failure to seat the driver fully into the screw or to align the driver properly with the screw.Directions for use dfu-0125-eo arthrex low profile screws g.Precautions 4.Damage to the driver or screw may result from failure to seat the driver fully into the screw or to align the driver properly with the screw.

Brand Name
LO-PRO SCRW,TI,3.0MMX 26MMCORT, STRL
Common Device Name
BONE FIXATION PLATE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key22297640
Report Number1220246-2025-02589
Device Sequence Number18283284
Product Code HRS
UDI-Device Identifier00888867210578
UDI-Public(01)00888867210578(11)240716(17)290630(10)15288643
Combination Product (Y/N)N
Initial Reporter CountryDA
PMA/510(K) Number
K150456
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 08/26/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberLO-PRO SCRW,TI,3.0MMX 26MMCORT, STRL
Device Catalogue NumberAR-8933-26S
Device Lot Number15288643
Was Device Available for Evaluation? Yes
Distributor Facility Aware Date05/30/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/30/2025
Supplement Date Received by Manufacturer08/25/2025
Initial Report FDA Received Date06/20/2025
Supplement Report FDA Received Date08/26/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/16/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown